# SDR DALA2025072105479

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 81,269 hours, 10,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 FOUND IMPROPERLY INSTALL RIVETS AND HOLE DAMAGE ON STR 3L AT FRAME 61. CORRECTIVE ACTION: COMPLIED WITH ER/A 627856-14. (1092119).
